# SDR SWAA2021071282568

- Difficulty date: June 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-282250 / [01] TOOL USED PN/ 25 DL PLUS; SN/ 071504410;DUE DATE/ 20NOV21; [02] TOOL USED P/N NORTEC500D S/N N500X11290U021704 DUE DATE: 08-OCT-21.; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820023; DUE DATE: 22-JAN-22.; [04] TOOL USED: BSCULA; P/N: SCA-301; S/N: AE-412128; DUE DATE: 25-FEB-22.; [05] PERFORMED REPAIR ON STRINGER 26L LOCATED BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A; NO FURTHER ACTION OR RE-INSPECTION REQUIRED; [06] MADE AND DRILLED REPAIR PARTS STRINGER SECTION; ANGLE 2 E/A; CHANEL AND IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 STEP 4.D;E;F;G;H; [07] PERFORMED REPAIR ON STRINGER 26L LOCATED BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A; NO FURTHER ACTION OR RE-INSPECTION REQUIRED. VERIFIED AS RII.
